I had laprascopy Jan 20, I had a cyst wraped around my left ovary so the cyst, ovary and left tube was removed. I had three polyps on my Uterus that was removed I had a D&C and Endometriosis Cauterized. Biopsy's came back no cancer Thank God..Anyway my Dr wants to start me on the Lupron Shot for 3 months. Can anyone tell me will these shots Make the endometriosis disappear or just stop it from spreading..Thank you..
I was on Lupron for 6 months. From what my doctor told me, it basically tries to kill off any remaining endometriosis that they could not get out because it was too small or was hiding behind other organs, etc.
It doesn't mean that it will not come back or spread, it just means that it will help to get rid of what is left.
I had a few side effects, weigh gain, acne. But, did not have any of the hot flashes etc. From MY personal experience I would do it all again, but it did really mess up my cycles and I've been having a hard time regulating my periods so I can get pregnant. There are meds for that though, which has been helping. Hope that helps! Glad to hear no cancer, thank goodness!
Hi there. I was also placed on Lupron, the 3-month shot, after I had a 6 cm endometrioma removed plus adhesions. I didn´t have so many side effects just some hot flashes, a little headache in the evenings and sometimes felt tired, but in general I felt OK. The only thing is that my cycles are not normal yet and the doctor placed me on a treatment to regulate them so I can get pregnant.
And as Princess Jam say, the Lupron helps control the endometriosis and therefore, helps improve your fertility. For me the surgery and the shot helped me and now I am trying to see if I get pregnan.
As you, they told me it was probably cancer and it wasn´t, so I am glad you are OK. If you have doubts talk to your doctor and then decide what to do.
I am in my 4th month of Lupron therapy. My doctor wants me on it for 6 months. In my case, it was to shut down my menstrual cycle to give my body the best shot to have made the laprascopy surgery that I went through a success. I had very advanced endo. When the Lupron therapy is done, my periods will resume and the endo will eventually come back. There is nothing that can be done to stop it other than stopping the periods.
I have had very little side effects from Lupron. Occassionally, I get minor hot flashes but that's about it. I do NOT miss having painful periods.
I'm scared of coming off the medicine but I've been told it's only been approved for 6 months of use by the FDA.
I had the Lupron shot and i absolutely hated it! I had such horrible hot flashes! I gained a lot of weight also..my moods were terrible and i cried alot! i actually had to have another surgery after the lupron shot due to it coming back and i got a polyp also.. i think it will vary with each person.. me personally, i will not do it again! i would rather have surgery.. the only good thing about it was i didn't have my period for 6 months!!! i have been taking seasonal (1 period every 3 months) and it works great! i have only had a few episodes in the last 3 years... periods are still bad but i deal with it.. noone said having periods was easy...lol... all in all, it comes down to what your doctor and you think is best for YOU! side affects will go away either while you are on it or after!!! do what will help your body the best!!! good luck! :-)
Lupron did absolutely nothing for me but make me more miserable!!!! I would never suggest it to a fellow sufferer nor would I ever do it again. I also went straight from Lupron to Seasonique and it got worse, so I dont know how to best advise. I had more pain on both Lupron & Seasonique than I did beforehand. I have switched to the best OB in my area for endo and he will not give me any form of BC to help with my condition and doesn't recommend it as treatment, he's been doing this for 20yrs and after my last 2 docs, I trust him completely!!!! If you do go with Lupron, they have a 1mo shot, which I truly wished I had tried so I could have saved myself the other 2mos of misery. Good luck!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.